# SDR DL73S040924

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 58,019 hours, 43,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT NUMEROUS LOCATIONS ALONG STRINGER 4L FROM STATION 540 - 727.  REPAIRED IAW ERA 093294-14AD.
